Unfortunately, antibiotics cause a LOT of problems. They get rid of infections, but they also destroy the good bacteria that helps to keep us healthy. Antibiotics can cause things like IBS, mental disorders, immune disorders, headaches, more infections (ironic isn't it), diarrhea, VOMITING, nausea, GERD, and many, many others.
I would definitely say that what you are experiencing is indeed from the antibiotics. Unfortunately, doctors swear by antibiotics and won't admit that they cause problems. You could be having large amounts of acid without knowing it. Sometimes high levels of acid can cause a lot of stuff with out even having heartburn. But still, I would say that that was probably caused from the antibiotic. It probably killed off the good bacteria that protects the lining of your stomach, thus causing irritation a nausea.
Plus, the antibiotic you said? It was Azyrthormycin, right? It sounds similar to one that I've been given before called Arythromycin, which made me throw up as well. I would discuss this with your doctor again and MAKE them listen. If they won't listen find someone who will.
Until then, eat yogurt and take some multivitamins daily, and maybe even some acidophilus vitamins(has good bacteria for digestion) to restore your good bacteria.
I hope this helps and I hope you get to feeling better soon!
Keep us updated